MathSciNet Relay Station
MathSciNet bibliographic data
MR955502 60J80 (92A15)
Griffiths, R. C.; Pakes, Anthony G. An infinite-alleles version of the simple branching process. Adv. in Appl. Probab. 20 (1988), no. 3, 489–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement